# SDR DALA2024050304920

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL FUSELAGE SKIN JUST AFT UPPER CORNER AT RH SLIDING WINDOW AREA. CPIL. SUMMARY OF NRC 00524: FUSELAGE SKIN JUST AFT UPPER CORNER AT RH SLIDING WINDOW AREA WAS REPAIRED PER PRI 617480-14 REV 1 AND ERA 617480-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-617480.
